Existence of non-negative solutions for predator-prey elliptic systems with a sign-changing nonlinearity

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2014-03-16T10:44:02Z
dc.date.available 2014-03-16T10:44:02Z
dc.date.issued 2011-11
dc.identifier.citation Tyagi, Jagmohan, “Existence of non-negative solutions for predator-prey elliptic systems with a sign-changing nonlinearity”, Electronic Journal of Differential Equations, vol. 2011, no. 153, pp. 1-9, Nov. 2011. en_US
dc.identifier.issn 1072-6691
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/768
dc.description.abstract By the method of monotone iteration and Schauder fixed point theorem, we prove the existence of non-negative solutions to the system = for λ sufficiently small, where is a bounded domain in RN with smooth boundary ∂Ω and λ is a positive parameter. In this work, we allow the sign changing nature of a and b with a(x)b(x) ≤ 0, ∀x Ie{cyrillic, ukrainian} Ω. © 2011 Texas State University - San Marcos. en_US
dc.description.statementofresponsibility by Jagmohan Tyagi
dc.format.extent Vol. 2011, No. 153, pp. 1-9
dc.language.iso en en_US
dc.publisher Texas State University, Department of Mathematics en_US
dc.subject Elliptic system en_US
dc.subject Existence en_US
dc.subject Non negative solution en_US
dc.title Existence of non-negative solutions for predator-prey elliptic systems with a sign-changing nonlinearity en_US
dc.type Article en_US
dc.relation.journal Electronic Journal of Differential Equations


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account